# SDR UPS97825277

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, STRINGER ATTACH FITTING ON AFT SIDE OF 1ST STRINGER FWD OF REAR SPAR AT XRS 74 CRACKED.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-24 AND 51-1-20D, ALODINED AND PRIMED AS REQUIRED PER DC8 SRM 51-1-8.
